MAUDE Adverse Event Report: ARTHREX, INC. INTBRACE LGMNT REPR AUGMNT KIT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. INTBRACE LGMNT REPR AUGMNT KIT; BIO SOFT TISSUE FIXATN FASTNR
Model Number INTBRACE LGMNT REPR AUGMNT KIT
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex employee via email that an ar-1678-cp internalbrace ligament augmentation repair implant system was used in an atfl procedure on (b)(6) 2023.Postoperatively, the patient experienced an allergic reaction, possibly leading to an infection.The patient underwent revision surgery on (b)(6) 2023, in which the implants were removed, and the affected areas were washed.No further information was reported.Additional information requested.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
INTBRACE LGMNT REPR AUGMNT KIT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16905855
Report Number1220246-2023-06704
Device Sequence Number12105301
Product Code MAI
UDI-Device Identifier00888867020887
UDI-Public00888867020887
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINTBRACE LGMNT REPR AUGMNT KIT
Device Catalogue NumberAR-1678-CP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown